How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gary Your Own Question
Dr. Gary
Dr. Gary, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 19331
Experience:  DVM, Emergency Veterinarian, BS (Physiology)
15010675
Type Your Dog Veterinary Question Here...
Dr. Gary is online now
A new question is answered every 9 seconds

My 70lb lab mix was accidentally given two doses of

Customer Question

My 70lb lab mix was accidentally given two doses of phenobarbitol and fluoxetine, about two hours apart. What should I do?
Submitted: 9 months ago.
Category: Dog Veterinary
Expert:  Dr. Gary replied 9 months ago.

Hello. I'm sorry for the long wait. I just logged on and saw this.

I'm sure you have learned by now that this is not an issue. You may see some sedation as a side effect, but these are not going to be toxic doses. I would go back to regular Phenobarb dosing in 12 hours. I would skip the next Fluoxetine dose, and re-assume that dose in 24 hours.

I'm sorry again for the wait, I just wanted to make sure your question was addressed.